MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN SLEEVE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN SLEEVE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 542-11-50E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Anxiety (2328); Injury (2348); Joint Swelling (2356)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
As reported: "left total hip revision.Hip pain." on (b)(6) 2019.Update 06-dec-2019: received a medwatch (mw5091237) stating "after total hip replacement surgery, swelling beyond normal, blistering, the open oozing for 4 months.Joint pains everywhere.Brain fog, blurred vision, fatigue, depression, accelerated heart rate, high blood pressure, anxiety, falling, skin hardening on feet and fingertip, numbness in fingertips and sinusitis.I ask for the components composition and in me is nickel 1.0 max.I have just completed my left revision surgery on [.]2019.I still have to have the right hip revised." on (b)(6) 2019: spoke to patient, she stated she still has pain after her left hip revision surgery.Patient also stated she had a right hip replacement done on (b)(6) 2018 and is experiencing pain.Patient said she needs a revision surgery and will schedule it soon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding pain involving an unknown sleeve was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: cannot confirm event, need additional information; primary and revision operative.Reports, clinical and past medical history, additional serial dated xrays and examination of explanted components.Product history review: not performed as the reported lot information was invalid.Complaint history review: not performed as the reported lot information was invalid.Conclusion: the event itself cannot be confirmed based on the information provided.Further information such as primary and revision operative reports, clinical and past medical history, additional serial dated xrays and examination of explanted components are required to complete the investigation and determine a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
UNKNOWN SLEEVE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9547793
Report Number0002249697-2020-00022
Device Sequence Number11348332
Product Code LPH
UDI-Device Identifier07613327037265
UDI-Public07613327037265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number542-11-50E
Device Catalogue NumberUNK_JR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient Weight78